# SDR N6WA20140422001

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 14,003 hours, 9,237 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE COVER IS FALLING OFF.  INSTALLED NEW VELCRO ON EMERGENCY EXIT HANDLE, REATTACHED IAW AMM 51-22-61, OPERATIONS CHECKED NORMAL.
